# SDR AWXA200401058

- Difficulty date: September 11, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 19,026 hours, 7,274 cycles
- Engine: Iae V2527A5
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112729202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC-4 CHECK GALVANIC CORROSION WAS FOUND ON SEAT TRACK RAIL Y254 LT AT FR 16.   MAINTENANCE CUTOUT THE DAMAGE ON SEAT TRACK RAIL Y254 LT AT FR 16; FABRICATED A FILLER AND REPAIR ANGLE; INSTALLED REPAIR PARTS IAW SRM 53-00-14, FIG. 206.
